Nuvigil Question: I just started taking this for excessive sleepiness & possible daytime narcolepsy. I am on the middle strength. It definitely is helping give me that edge to stay alert but shortly after taking I began to get knots/tightness in my neck/shoulder muscles & my lower back. I've noticed this before too with any type of stimulant I take even if I have too much coffee. Is this normal & will it go away or should I try either cutting the tab in 1/2 or the lower dosage? I already see a Chiropractor & am constantly stretching out because I carry all my tension in my neck & back so that's the last thing I need more of! Thanks for any input on this
My experience with Nuvigil and Provigil, its sister, is they mellow over time. If this continues, I would contemplate reducing the dosage. Do NOT cut the tab in half as Nuvigil is time-released, cutting may not equal half the med in each piece.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2010 • 1 answer
Updated 30 Jun 2011 • 1 answer
Updated 30 Oct 2016 • 2 answers
Updated 6 Oct 2012 • 2 answers
Updated 15 Jun 2016 • 2 answers